Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft- adjust dose to stop carb cravings?? Patient

Posted by KRM123 on October 6, 2003, at 16:17:13

In reply to Re: Zoloft- adjust dose to stop carb cravings??, posted by Patient on October 6, 2003, at 15:17:21

Patient,

Yes I have considering lowering my dose but I'm not sure what difference it would make. The higher you go- the more energy you're supposed to have. I am doing so good on 100mg for my depression that I am afraid to mess with the dose...I just don't understand where this fatigue and carb cravings are coming from!
The fatigue actually started last March when I tried Lexapro 10mg. It completely wiped me out...I was sleeping all of the time...it was awful. I feel like I never completely recoverd from that feeling. An alternative medicine Dr. tested my adrenals and said that they are low during the morning and afternoon so maybe those are still messed up...wow it could be an endless possiblity of things. It's just so frustrating because I want a quick fix now but don't know what to fix!!

Thanks for your suggestions.

> Why not try reducing dose back to 50 mg? As for my experience with Zoloft about 3 years ago, I had started at 25mg and it worked very well for several months, then it was increased to 50mg when I got in a rut and situational stresses were causing me to want to try upping the dose. I eventually went up to 75mg and the higher I went, the more anxious and jittery I became. I too had emotional binge eating problems before starting any SSRI or Wellbutrin. I haven't had this problem since. I am now taking 5 mg Lexapro as of Feb. '03. It works fairly well for me. I tried 10mg once a day and I felt anxious.
>
> I agree with the diet suggestions. Buy some healthy snack foods like WASA crispbread crackers, homemade popcorn (not the microwave kind)- complex carbs. As well as almonds, sunflower seeds, soy nuts, hard-cooked eggs. Take a quality vitamin/mineral complex with a high ratio of the B vitamins.
>
>
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[266052]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:KRM123 thread:265638
URL: http://www.dr-bob.org/babble/20031004/msgs/266052.html